Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The construction of homogeneous convex cones


Author: Oscar S. Rothaus
Journal: Bull. Amer. Math. Soc. 69 (1963), 248-250
MathSciNet review: 0146300
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Max Koecher, Positivitätsbereiche im 𝑅ⁿ, Amer. J. Math. 79 (1957), 575–596 (German). MR 0090771
  • 2. Max Koecher, Analysis in reellen Jordan-Algebren, Nachr. Akad. Wiss. Göttingen. Math.-Phys. Kl. IIa 1958 (1958), 67–74 (German). MR 0097431
  • 3. Max Koecher, Die Geodätischen von Positivitätsbereichen, Math. Ann. 135 (1958), 192–202 (German). MR 0103987
  • 4. Oscar S. Rothaus, Domains of positivity, Abh. Math. Sem. Univ. Hamburg 24 (1960), 189–235. MR 0121810
  • 5. È. B. Vinberg, Homogeneous cones, Soviet Math. Dokl. 1 (1960), 787–790. MR 0141680
  • 6. È. B. Vinberg, Convex homogeneous domains, Dokl. Akad. Nauk SSSR 141 (1961), 521–524 (Russian). MR 0142684
  • 7. È. B. Vinberg, Automorphisms of homogeneous convex cones, Dokl. Akad. Nauk SSSR 143 (1962), 265–268 (Russian). MR 0132768


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1963-10938-6